# SDR DALA1139100915

- Difficulty date: May 2, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 61,887 hours, 48,300 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED NLG TORQUE LINK SUPPORT.  REMOVED DAMAGED AREA AND INSTALLED FABRICATED REPAIR PARTS.
